# SDR HEEA086609

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Condition: Worn
- Location: Bellcrank Assy
- Component: Bellcrank Assy
- Component part number: 212060740001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELLCRANK HAS WORN BEARINGS. REPLACED BEARING DW-4 DUE TO WORN AND SLEEVE 120-015-4KA DUE TO WORN.  REPAIRED.
